# SDR ZZDA2009175

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 927-974 STRINGER 30 CORRODED BEYOND LIMITS.  CUT OUT CORRODED STRINGER AND INSTALLED NEW STRINGER SPLICE PER B717 SRM 53-00-05 REPAIR 2.
